Home
For authors
Submission status

Current
Archive
Archive (English)
   Volumes 41-62
   Volumes 1-20
   Volumes 21-40
      Volume 40
      Volume 39
      Volume 38
      Volume 37
      Volume 36
      Volume 35
      Volume 34
      Volume 33
      Volume 32
      Volume 31
      Volume 30
      Volume 29
      Volume 28
      Volume 27
      Volume 26
      Volume 25
      Volume 24
      Volume 23
      Volume 22
      Volume 21
Search
VOLUME 28 | ISSUE 2 | PAGE 59
Topological singularities on the surface of an ordered system
The methods of relative homotopic groups are used to classify topologically stable defects on the boundary of an ordered system. Surface defects in nematics and in superfluid He3 are considered.




Permission given by American Institute of Physics is appreciated.